# SDR RAIA970717

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Handle
- Part number: 877701
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7203 - STL - LANDING GEAR WARNING LIGHTS CAME ON EVERY 40 SECONDS.  NO WARNING HORN OR INTRANSIT LIGHTS.  MAINTENANCE REPLACED LANDING GEAR SELECTOR HANDLE.  (M)
